# SDR EIAA2000050

- Difficulty date: September 22, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KJFK - FLT EIA 328 - ON POST-FLIGHT WALKAROUND, FOUND 5.75 INCHES VERTICAL CRACK ON NR 3 PYLON, INBOARD SIDE BELOW PYLON VLV PLATE.  REMOVED AND REPLACED NR 3 ENGINE TO FACILITATE PYLON REPAIR.  STOP DRILLED CRACK, FABRICATED DOUBLER.  REPAIRED AND INSTALLED PER SRM 53-30-03, FIG 17.  (X)
